# SDR CA020503003

- Difficulty date: March 26, 2002
- Submitted: May 31, 2002
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 16,602 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Mcauly B3DF36C526
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Coupling
- Part number: MVT69183200
- Condition: Cracked
- Location: Exhaust Pipe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TOUBLESHOOTING OF HIGHER THAN NORMAL E.G.T. INDICATION, (CAUSED BY MAGNETO), THE RT EXHAUST PIPE COUPLING AT THE TRANSITION WAS FOUND LOOSE. COUPLING P/N MVT69183-200 WAS REMOVED FOR DETAILED INSPECTION, A CRACK APPROXIMATELY 1.5 INCHES LONG WAS DETECTED IN THE LOWER FLAT SURFACE OF THE MIDDLE SEGMENT.
